Contact : Mr.Thyen
Email us at firstname.lastname@example.org
Whatsapp : +86 180 3817 6818
Chemical Properties: White crystalline powder
Package: Customized package as you require
Usage :Analgesic, antipyretic. Component of APC tablets, analgesic mixture also containing aspirin and caffeine.
Items of analysis
Should comply with the standard
134ºC to 136.5ºC
134.5ºC to 136.5ºC
through a uss#80
phenacetin is also known as acetyl pteridine. Glossy lobular or squamous crystals
without odor or taste.
Melting point 134 ~ 137. Stable in the air, soluble in water, slightly soluble in boiling water, slightly soluble in water Ether, soluble in ethanol, chloroform. It is formed by etherification, reduction and acetylation
Reaction of p - Chloronitrobenzene. As an acetoacetanilide antipyretic analgesic. Suitable for fever,
Headache, neuralgia and other drugs as a compound drug.
The analgesic effect is due to its effect on the spinal cord sensory tract. In addition, nonbreaking acid has an inhibitory effect on the heart as a negative intramuscular injection. It is antipyretic, acts on the brain to lower the temperature set point. It is also used to treat rheumatoid arthritis (subacute) and intercostal neuralgia.
Antipyretic effect is stronger than the analgesic effect. Effect of strength is slow and long-lasting as aspirin, low toxicity. Research shows that:
This product and its metabolites acetaminophen have the antipyretic effect. Because the enzyme inhibitor make phenacetins-Acetate not be converted into paracetamol, still showedobvious antipyretic effect,thus the antipyretic effect after the product line not converrt to paracetamol.
The mild phenacetins-Acetate analgesic effect usually lasts 3 to 4 hours; and synergistic effect, of alicylic acid coadministrationmake the analgesic effect enhancement.
The main clinical is for small animal antipyretic analgesic. This product is also a component of the APC tablet.